EXACTECH, INC. EQUINOXE CAGE GLENOID LARGE, BETA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-13-14 |
| Medical Device Problem Codes |
Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Aseptic loosening (4883)
| Date of Event |
10/28/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial total shoulder replacement on the right side.Subsequently, the patient experienced aseptic glenoid loosening.Glenoid component problem most consistent with loosening and possibly polyethylene wear.As a result, almost 6 years after initial replacement, the patient underwent a right shoulder revision.No further impact to the patient was reported.No other information is available.
Additional Manufacturer Narrative
(d10) concomitant devices: 300-01-15 - eqhumeral stem primary, press fit 15mm: (b)(6), 300-10-45 - eq replicator plate 4.5mm o/s: (b)(6), 300-20-02 - eq sq torque define screw drive kit: (b)(6), 310-03-47 - eq humeral head expanded, 47mm (beta): (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
The glenoid failure reported may be the result of the aseptic glenoid loosening as reported.However, the failure cannot be confirmed as no relevant clinical information, images, or radiographs were provided.Potential contributions of patient, or user-related issues to the event cannot be determined from the reported information.H6: corrected health effect, medical device, component, and investigation clinical codes.H10 related report numbers: 1038671-2023-01802, 1038671-2025-01778, 1038671-2023-01130 and 1038671-2025-01713.